# SDR SWIA2018120445325

- Difficulty date: November 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BOTTOM AFT PYLON MEDAL STRIPS CORRODED. (C-CHECK) RO: 12/1/18.  REMOVED AND REPLACED BOTH BOTTOM IN BOARD AND OUT BOARD BONDIND PLATES. COMPLIED WITH RIL.
